3 doctors weighed in:

I was given penicillin vk 500mg for strep throat , i'm on day 4 of 14 for treatment &i have been experiencing neusea today, could it be the penicillin?

3 doctors weighed in
Dr. Jennifer Diabo
Pediatrics
2 doctors agree

In brief: Could be!

Most antibiotics can cause some nausea and stomach upset.
I would recommend taking the penicillin with food or milk next dose. If the nausea persists, talk with your doctor and he/ she may want to prescribe a different antibiotic.

In brief: Could be!

Most antibiotics can cause some nausea and stomach upset.
I would recommend taking the penicillin with food or milk next dose. If the nausea persists, talk with your doctor and he/ she may want to prescribe a different antibiotic.
Dr. Jennifer Diabo
Dr. Jennifer Diabo
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
47 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors